# SDR AALA2020081969013

- Difficulty date: August 9, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,426 hours, 7,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R/S DOOR SILL AT STR 23R AND FR68 HAS 2 FLOOR HOLES AND FLANGE CORRODED. REMOVED CORROSION AND INSTALLED REINFORCING REPAIR PER SRM 53-41-14-300.
